Alert archive / Indiana / Flash Flood Warnings in 2013

Flash Flood Warning 6, NWS Indianapolis, IN

June 10, 2013Hamilton County, Tipton County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 10, 2013, 3:57 AM EDT for Hamilton County, Tipton County, Indiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2013, 3:57 AM EDT (07:57 UTC)
Expired
Jun 10, 2013, 8:00 AM EDT
In force
4 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Hamilton County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 66 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1069 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WGUS53 KIND 100757
FFWIND
INC057-159-101200-
/O.NEW.KIND.FF.W.0006.130610T0757Z-130610T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
357 AM EDT MON JUN 10 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN HAMILTON COUNTY IN CENTRAL INDIANA...
  TIPTON COUNTY IN CENTRAL INDIANA...

* UNTIL 800 AM EDT

* AT 351 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING ACROSS THE WARNED AREA. FLOODING OF ROADS HAD BEEN 
REPORTED THROUGHOUT THE CITY OF TIPTON AND NEAR ARCADIA. THE TIPTON 
COUNTY SHERIFFS OFFICE ALSO INDICATED THAT SOME FLOODING OF TIPTON 
PARK IN THE VICINITY OF CICERO CREEK WAS ONGOING. 

DOPPLER RADAR ESTIMATED A SWATH OF 2.5 TO LOCALLY 4 INCHES OF RAIN 
HAD FALLEN SINCE 11 PM EDT FROM NEAR ARCADIA AND CICERO NORTH 
THROUGH TIPTON COUNTY. SHOWERS AND ISOLATED THUNDERSTORMS HAD 
DIMINISHED IN COVERAGE SINCE 3 AM...AND SHOULD MOVE OUT OF THE 
WARNED AREA BY 5 AM. AN ADDITIONAL QUARTER TO HALF INCH IS POSSIBLE 
BEFORE THE RAIN ENDS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...            
  LOCATIONS ALONG STATE ROUTE 19 FROM TIPTON TO ARCADIA AND          
  CICERO. IN ADDITION...CICERO AND LITTLE CICERO CREEKS WILL         
  EXPERIENCE RAPID RISES IN SOUTHERN TIPTON AND NORTHERN HAMILTON    
  COUNTIES WHICH MAY CAUSE FLOODING NEAR BOTH CREEKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4041 8586 4022 8598 4009 8611 4009 8622
      4040 8608

$$

RYAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 12:56 AM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Jun 10, 12:56 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1256 AM EDT MON JUN 10 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 103 PM EDT SUN JUN 9 2013

A COUPLE OF ACTIVE WEATHER DAYS ARE AHEAD AS AN AREA OF LOW
PRESSURE OVER IOWA PUSHES TOWARD AND THEN ACROSS INDIANA TONIGHT
AND MONDAY. SHOWERS AND PERHAPS A FEW THUNDERSTORMS WILL ACCOMPANY
THE LOW PRESSURE SYSTEM TONIGHT AND AGAIN ON MONDAY.

THE LOW THE LOW WILL DEPART ON MONDAY NIGHT AS A RIDGE OF HIGH
PRESSURE ONCE AGAIN BUILDS ACROSS THE OHIO VALLEY FROM THE WEST.
THIS WILL BRING A RETURN TO DRY WEATHER FOR THE MIDDLE PART OF THE
WEEK. BY WEDNESDAY...MUCH WARMER AIR WILL ARRIVE IN THE AREA ON
SOUTHWEST WINDS AHEAD OF AN APPROACHING AREA OF LOW PRESSURE. THIS
WILL SEND HIGH TEMPERATURES FOR WEDNESDAY INTO THE UPPER 80S. MORE
SHOWERS AND STORMS WILL BE POSSIBLE ON WEDNESDAY AND THURSDAY AS
THAT LOW PRESSURE SYSTEM PASSES THROUGH THE AREA.

THE REMAINDER OF THE EXTENDED PERIOD WILL BE DRY AS HIGH PRESSURE
BUILDS BACK INTO CENTRAL INDIANA.

&&

.NEAR TERM /REST OF TONIGHT/...

ISSUED AT 938 PM EDT SUN JUN 9 2013

EVENING UPDATE WAS FOCUSED ON POPS FOR OVERNIGHT. BASED ON RADAR
TRENDS INCREASED POPS ACROSS THE CWA TO 100 PERCENT AND TAPERED
BACK MENTION OF THUNDER TO CHANCES EARLY...THEN ISOLATED AFTER
MIDNIGHT. MADE SOME MINOR MODIFICATIONS TO OTHER WEATHER ELEMENTS
TO ACCOUNT FOR LATEST TRENDS. PREVIOUS FORECAST DISCUSSION
FOLLOWS...

PRECIPITATION LOOKS LIKE A GOOD BET ACROSS CENTRAL INDIANA
TONIGHT. THE FIRST SHOT LOOKS TO ARRIVE FROM THE SOUTH AS THE
PRECIP OVER KENTUCKY ADVECTS INTO CENTRAL INDIANA. THE GFS 305K
ISENTROPIC SURFACE SHOWS GOOD LIFT ASSOCIATED WITH THIS FEATURE
ADVECTING NORTHEAST ACROSS THE EASTERN PARTS OF OUR FORECAST AREA
LATE THIS AFTERNOON AND EARLY THIS EVENING. THE SECOND SHOT AT
PRECIPITATION COMES AFTER 00Z AS THE PRECIP ASSOCIATED WITH THE
TROUGH OF LOW PRESSURE ARRIVES. GOOD LOWER LEVEL Q VECTOR
CONVERGENCE PUSHES THROUGH THE AREA WITH THE TROUGH OF LOW
PRESSURE AS THE HRRR SUGGESTS AN AREA OF SHRA WITH TSRA PUSHING
THROUGH THE STATE THIS EVENING. FURTHERMORE...FORECAST SOUNDINGS
INDICATE GOOD SATURATION...PARTICULARLY DURING BY 06Z TIME FRAME.

THUS WILL TREND POPS HIGHER THAN MAVMOS...PARTICULARLY EARLY ON IN
THE EAST AS THE TSRA AND SHRA ARE EXPECTED TO MOVE IN AND ACROSS
THE AREA AND THEN AGAIN ACROSS THE WEST AND CENTRAL AREA DURING
THE MIDDLE TO LATER PARTS OF THE FORECAST PERIOD. GIVEN THE CLOUDS
AND RAIN WILL TREND LOWS AT OR ABOVE MAVMOS.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...

ISSUED AT 103 PM EDT SUN JUN 9 2013

MAIN FORECAST CHALLENGE FOR THIS PERIOD WILL BE POPS N MONDAY. GFS
AND NAM DEPICT THE LOW PRESSURE SYSTEM OVER IOWA PUSHING THROUGH
AND EXITING CENTRAL INDIANA ON MONDAY AFTERNOON. BROAD CYCLONIC
LOWER LEVEL FLOW WILL BE IN PLACE. FORECAST SOUNDINGS SHOWS STEEP
LAPSE RATES BY 18Z MONDAY WITH GOOD MOISTURE STILL AVAILABLE. CAPE
REMAINS IN EXCESS OF 1000 J/KG AND CONVECTIVE TEMPS ARE ONLY IN
THE LOWER 70S. THUS GIVEN THE FLOW...THE FORCING AND DAYTIME
HEATING SOME SCT SHRA AND ISOLATED TSRA WILL BE POSSIBLE. WILL
STICK CLOSE TO THE TO THE MAVMOS POPS HERE GIVEN THE HIT OR MISS
CHANCES OF CONVECTIVE PRECIP IN THIS SET UP. WITH LITTLE CHANGE IN
THE AIR MASS WILL USE A BLEND ON HIGHS AS GOOD CLOUD COVER COULD
BE PRESENT WITH THE PASSING LOW.

THE LOW PRESSURE SYSTEM DEPARTS ON MONDAY AND AS GOOD RIDGING
BUILDS ALOFT ON MONDAY NIGHT THROUGH TUESDAY. TIME HEIGHTS AND
FORECAST SOUNDINGS DRY OUT THE COLUMN CONSIDERABLE AS THE
CONVECTIVE TEMPS BECOME UNREACHABLE. AGAIN THERE IS VERY LITTLE
CHANGE IN THE AIR MASS FOR THIS SYSTEM AND AS THE RIDGE QUICKLY
MOVES EAST OF INDIANA BY LATE TUESDAY...STRONG WARM AIR ADVECTION
ONCE AGAIN TAKES SHAPE ACROSS CENTRAL INDIANA. THE GFS FORECAST
SOUNDINGS HINT EVEN WITH THE WARM AND HUMID AIR MASS IN PLACE
700MB TEMPS WILL BE NEAR 12C...WHICH IS USUALLY A PRETTY DARN GOOD
CAP. THUS WILL KEEP A DRY FORECAST FROM MONDAY NIGHT THROUGH
WEDNESDAY...WITH SLOWLY MODERATING TEMPERATURES WARMER EACH DAY.
WILL TREND TOWARD THE WARMER SIDE OF GUIDANCE DURING THE MONDAY
NIGHT THROUGH WEDNESDAY TIME PERIOD.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
ISSUED AT 250 PM EDT SUN JUN 9 2013

MAIN FOCUS OF THE EXTENDED WILL BE STORM CHANCES WEDNESDAY NIGHT...
EARLY THURSDAY AND AGAIN OVER THE WEEKEND. MODELS REMAIN IN GOOD
AGREEMENT IN MAINTAINING A NORTHWEST FLOW ALOFT ACROSS THE
NORTHERN U.S. FROM THE PLAINS EASTWARD.   A STRONG UPPER RIDGE
WILL BE OVER TEXAS AND OKLAHOMA WHILE AN UPPER UPPER TROUGH MOVES
FROM THE GREAT LAKES INTO NEW ENGLAND AROUND THURSDAY FOLLOWED BY
A WEAKER SYSTEM LATE SATURDAY NIGHT AND SUNDAY.

MODELS HAVE TRENDED A LITTLE WETTER AND FARTHER SOUTH WITH A
POSSIBLE MCS MOVING ACROSS OUR REGION WEDNESDAY NIGHT. SCATTERED
THUNDERSTORMS MAY LINGER INTO THURSDAY. HOWEVER WITH THE MODELS
BEING VERY QUICK TO DRY US OUT...WILL DROP MENTION OF THUNDERSTORMS
FOR THURSDAY AFTERNOON.

THURSDAY NIGHT THROUGH EARLY SATURDAY WILL BE DRY AS A WEAK RIDGE
OF HIGH PRESSURE MOVES EAST ACROSS OUR REGION.  MODELS ARE A LITTLE
MORE PROGRESSIVE WITH THE WEEKEND.  BUT THEY MAY BE A BIT TOO FAST.
FOR NOW LEAN TOWARDS THE SLOWER HPC SOLUTION.

WENT WITH A MOS BLEND MOST PERIODS...EXCEPT A TAD WARMER FOR HIGHS
FRIDAY AND SATURDAY AS THERE WILL BE LOTS OF SUN AND INCREASING
WARM ADVECTION.

&&

.AVIATION /DISCUSSION FOR 100600Z TAF ISSUANCE/...
ISSUED AT 1256 AM EDT MON JUN 10 2013

SCATTERED SHOWERS WITH POTENTIAL FOR MVFR WILL GIVE WAY TO MVFR
CONDITIONS LATER DURING THE NIGHT. THESE SHOULD PERSIST UNTIL MONDAY
AFTERNOON...WHEN VFR RETURNS..

BULK OF CONVECTION SHOULD BE OUT OF THE TAF SITES BY VALID TIME
LEAVING BEHIND SCATTERED SHOWERS. THESE SHOULD CONTINUE THROUGH THE
MORNING HOURS ON MONDAY AS AN UPPER LOW MOVES INTO THE AREA.

OUTSIDE OF SHOWERS PREDOMINANT MVFR CEILINGS AND PERHAPS
VISIBILITIES WILL MOVE IN OVERNIGHT AND PERSIST THROUGH MONDAY
MORNING AS THE UPPER LOW MOVES IN. CEILINGS SHOULD LIFT TO VFR BY
17Z OR SO. ADDITIONAL SCATTERED SHOWERS MAY DEVELOP MONDAY AFTERNOON
BUT CONFIDENCE IS TOO LOW TO MENTION THIS FAR OUT.

WINDS WILL GENERALLY REMAIN NEAR OR BELOW 10KT FOR THE PERIOD.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...PUMA
NEAR TERM...SMF/PUMA
SHORT TERM...PUMA
LONG TERM....JEH
AVIATION...50

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 9, 4:48 AM EDT, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
448 AM EDT SUN JUN 9 2013

INZ021-028>031-035>049-051>057-060>065-067>072-100900-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
448 AM EDT SUN JUN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS.

HAZARDS: GUSTY WINDS...FREQUENT LIGHTNING...SMALL HAIL...AND BRIEF
DOWNPOURS.

TIMING: THIS AFTERNOON THROUGH TONIGHT.

DISCUSSION: AN UPPER LEVEL LOW WILL ENTER CENTRAL INDIANA
TODAY...BRINGING SCATTERED SHOWERS AND THUNDERSTORMS. SOME OF THE
STORMS COULD BECOME STRONG AT TIMES TONIGHT ALONG AND AHEAD OF AN
ASSOCIATED COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE THROUGH MONDAY NIGHT...AND
AGAIN WEDNESDAY AND THURSDAY. SOME OF THE STORMS COULD BECOME
STRONG AT TIMES WITH GUSTY WINDS...FREQUENT LIGHTNING...SMALL
HAIL...AND BRIEF DOWNPOURS.

DISCUSSION: TWO SEPARATE UPPER LEVEL LOWS WILL BRING ROUNDS OF
SHOWERS AND THUNDERSTORMS TO CENTRAL INDIANA DURING THE EARLY AND
MIDDLE PARTS OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Jun 9, 11:32 PM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1132 PM EDT SUN JUN 9 2013

INZ037>039-045>047-053-054-061-062-100445-
BOONE-TIPTON-HAMILTON-PUTNAM-HENDRICKS-MARION-OWEN-MORGAN-GREENE-
MONROE-
INCLUDING THE CITIES OF...INDIANAPOLIS...BLOOMINGTON
1132 PM EDT SUN JUN 9 2013

...THUNDERSTORMS WITH HEAVY RAIN...

AN AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO
PUSH NORTHEAST ACROSS CENTRAL INDIANA THROUGH 1245 AM. SOME OF THE
STORMS WILL PRODUCE HEAVY RAIN...WITH OVER AN INCH POSSIBLE IN AN
HOUR. THIS MAY CAUSE MINOR FLOODING OF LOW LYING AND POOR DRAINAGE
AREAS. THROUGH 1245 AM SOME OF THE HEAVIEST RAIN WILL FALL ACROSS
AREAS JUST WEST AND NORTH OF INDIANAPOLIS. A FEW STORMS MAY
PRODUCE PEA SIZE HAIL AS WELL.

DO NOT DRIVE WHERE WATER COVERS THE ROAD.

50
Local storm report, Jun 10, 1:37 AM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
137 AM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     FLASH FLOOD      TIPTON                  40.28N  86.04W
06/10/2013                   TIPTON             IN   AMATEUR RADIO

            STREET FLOODING IN TIPTON...MULTIPLE INCHES DEEP IN
            SOME LOCATIONS.

&&

MDR
Local storm report, Jun 10, 2:04 AM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
204 AM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 AM     FLASH FLOOD      ARCADIA                 40.17N  86.02W
06/10/2013                   HAMILTON           IN   BROADCAST MEDIA

            HIGH WATER ON 266TH STREET JUST WEST OF ARCADIA.

&&

MDR
Local storm report, Jun 10, 2:20 AM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
220 AM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 AM     FLASH FLOOD      TIPTON                  40.28N  86.04W
06/10/2013                   TIPTON             IN   LAW ENFORCEMENT

            SEVERAL STREETS FLOODED BUT REMAIN PASSABLE IN THE CITY
            OF TIPTON. HIGH WATER SIGNS NEAR THE INTERSECTION OF US
            ROUTE 31 AND COUNTY ROAD 450S TO THE SOUTHWEST OF
            TIPTON.

&&

MDR

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 11:44 PM EDTAreal Flood AdvisoryINDHendricks, Putnam4 hr
Jun 10, 12:16 AM EDTAreal Flood AdvisoryINDBoone, Hamilton, Tipton2 hr
Jun 10, 12:54 AM EDTFlash Flood WarningINDHamilton, Tipton3 hr
Jun 10, 2:31 AM EDTAreal Flood AdvisoryINDBoone, Hamilton119 min
Jun 10, 4:34 AM EDTAreal Flood AdvisoryINDBoone, Hamilton, Hendricks, Putnam7 hr
Jun 10, 7:46 AM EDTAreal Flood AdvisoryINDHamilton, Tipton4 hr
Jun 10, 8:05 AM EDTAreal Flood AdvisoryINDHoward4 hr
Jun 10, 12:00 PM EDTAreal Flood AdvisoryINDHamilton, Tipton4 hr

Nearby

Flash Flood Warnings in Indiana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.